Alert archive / Arizona / Wind Advisories in 2019

Wind Advisory 10, NWS Tucson, AZ

November 28, 20194 counties in Arizona

NWS Tucson, AZ issued this wind advisory at Nov 28, 2019, 11:51 AM MST for 4 counties in Arizona. It took effect at Nov 29, 2019, 11:00 AM MST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2019, 11:51 AM MST (18:51 UTC)
In effect from
Nov 29, 2019, 11:00 AM MST
Expired
Nov 29, 2019, 2:00 PM MST
In force
3 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Pima County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 25 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 6.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2019-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2019-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

464 
WWUS75 KTWC 281851
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
1151 AM MST Thu Nov 28 2019

AZZ507-513-290300-
/O.NEW.KTWC.HW.W.0002.191129T1200Z-191129T1800Z/
/O.NEW.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/
/O.EXT.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/
Upper San Pedro River Valley-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Including the cities of Sierra Vista, Benson, Bisbee, 
Canelo Hills, and Madera Canyon
1151 AM MST Thu Nov 28 2019

...WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
MST FRIDAY...
...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 2 PM MST FRIDAY...

* WHAT...For the High Wind Warning, southwest winds 35 to 50 mph
  with gusts up to 60 mph expected. For the Wind Advisory periods
  before and after, west winds 25 to 35 mph with gusts up to 50 
  mph expected.

* WHERE...Upper San Pedro River Valley and Dragoon and Mule and 
  Huachuca and Santa Rita Mountains.

* WHEN...For the High Wind Warning, from 5 AM to 11 AM MST Friday.
  For the first Wind Advisory, from 11 PM this evening to 5 AM MST
  Friday. For the second Wind Advisory, from 11 AM to 2 PM MST 
  Friday.

* IMPACTS...Damaging winds will blow down some trees and power 
  lines. Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

AZZ501>506-508>512-514-515-290300-
/O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/
Western Pima County-Tohono O'odham Nation-
Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area-
South Central Pinal County-Southeast Pinal County-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, 
Nogales, Tucson, Green Valley, Marana, Vail, 
Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, 
Safford, and Chiricahua NM
1151 AM MST Thu Nov 28 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
2 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph
  expected. Even windier in the mountains, where a Winter Storm 
  Warning is in effect.

* WHERE...Southeast Arizona.

* WHEN...From 11 PM this evening to 2 PM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

Meyer
5 follow-up statements
929 
WWUS75 KTWC 282132
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
232 PM MST Thu Nov 28 2019

AZZ507-513-290545-
/O.CON.KTWC.HW.W.0002.191129T1200Z-191129T1800Z/
/O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/
/O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/
Upper San Pedro River Valley-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Including the cities of Sierra Vista, Benson, Bisbee, 
Canelo Hills, and Madera Canyon
232 PM MST Thu Nov 28 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM MST FRIDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 11 AM MST
FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 2 PM MST
FRIDAY...

* WHAT...For the High Wind Warning, southwest winds 35 to 50 mph
  with gusts up to 60 mph expected. For the Wind Advisory periods
  before and after, southwest to west winds 25 to 35 mph with 
  gusts up to 50 mph expected.

* WHERE...Upper San Pedro River Valley and Dragoon and Mule and 
  Huachuca and Santa Rita Mountains.

* WHEN...For the High Wind Warning, from 5 AM to 11 AM MST 
  Friday. For the first Wind Advisory, from 11 PM this evening 
  to 5 AM MST Friday. For the second Wind Advisory, from 11 AM 
  to 2 PM MST Friday.

* IMPACTS...Damaging winds will blow down some trees and power 
  lines. Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

AZZ501>506-508>512-514-515-290545-
/O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/
Western Pima County-Tohono O'odham Nation-
Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area-
South Central Pinal County-Southeast Pinal County-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, 
Nogales, Tucson, Green Valley, Marana, Vail, 
Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, 
Safford, and Chiricahua NM
232 PM MST Thu Nov 28 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
2 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph 
  expected. Even windier in the mountains, where a Winter Storm 
  Warning is in effect.

* WHERE...Southeast Arizona.

* WHEN...From 11 PM this evening to 2 PM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

Meyer
863 
WWUS75 KTWC 290116
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
616 PM MST Thu Nov 28 2019

AZZ507-513-291130-
/O.CAN.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/
/O.EXT.KTWC.HW.W.0002.191129T0116Z-191129T1800Z/
/O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/
Upper San Pedro River Valley-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Including the cities of Sierra Vista, Benson, Bisbee, 
Canelo Hills, and Madera Canyon
616 PM MST Thu Nov 28 2019

...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST FRIDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 2 PM MST
FRIDAY...

* WHAT...For the High Wind Warning, southwest winds 35 to 50 mph
  with gusts up to 60 mph expected. For the Wind Advisory, 
  southwest to west winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Upper San Pedro River Valley and Dragoon and Mule and 
  Huachuca and Santa Rita Mountains.

* WHEN...For the High Wind Warning, until 11 AM MST Friday. For 
  the Wind Advisory, from 11 AM to 2 PM MST Friday.

* IMPACTS...Damaging winds will blow down some trees and power 
  lines. Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

AZZ501>506-508>512-514-515-291130-
/O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/
Western Pima County-Tohono O'odham Nation-
Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area-
South Central Pinal County-Southeast Pinal County-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, 
Nogales, Tucson, Green Valley, Marana, Vail, 
Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, 
Safford, and Chiricahua NM
616 PM MST Thu Nov 28 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
2 PM MST FRIDAY...

* WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph 
  expected. Even windier in the mountains, where a Winter Storm 
  Warning is in effect.

* WHERE...Southeast Arizona.

* WHEN...From 11 PM this evening to 2 PM MST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
820 
WWUS75 KTWC 291007
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
307 AM MST Fri Nov 29 2019

AZZ507-513-291800-
/O.CON.KTWC.HW.W.0002.000000T0000Z-191129T1800Z/
/O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/
Upper San Pedro River Valley-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Including the cities of Sierra Vista, Benson, Bisbee, 
Canelo Hills, and Madera Canyon
307 AM MST Fri Nov 29 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
2 PM MST THIS AFTERNOON...

* WHAT...For the High Wind Warning, southwest winds 35 to 50 mph
  with gusts up to 60 mph expected. For the Wind Advisory,
  southwest to west winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Upper San Pedro River Valley and Dragoon and Mule and 
  Huachuca and Santa Rita Mountains.

* WHEN...For the High Wind Warning until 11 AM MST this morning,
  followed by a Wind Advisory from 11 AM to 2 PM MST today.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

AZZ501>506-508>512-514-515-291800-
/O.CON.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/
Western Pima County-Tohono O'odham Nation-
Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area-
South Central Pinal County-Southeast Pinal County-
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Catalina and Rincon Mountains-Baboquivari Mountains-
Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, 
Nogales, Tucson, Green Valley, Marana, Vail, 
Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, 
Safford, and Chiricahua NM
307 AM MST Fri Nov 29 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected. Even windier in the mountains, where a Winter Storm 
  Warning is in effect.

* WHERE...Most of Southeast Arizona.

* WHEN...Through 2 PM MST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
654 
WWUS75 KTWC 291802
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
1102 AM MST Fri Nov 29 2019

AZZ507-513-292100-
/O.EXP.KTWC.HW.W.0002.000000T0000Z-191129T1800Z/
/O.CON.KTWC.WI.Y.0010.000000T0000Z-191129T2100Z/
Upper San Pedro River Valley-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Including the cities of Sierra Vista, Benson, Bisbee, 
and Canelo Hills
1102 AM MST Fri Nov 29 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...
...HIGH WIND WARNING HAS EXPIRED...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph.

* WHERE...Upper San Pedro River Valley and Dragoon and Mule and 
  Huachuca and Santa Rita Mountains.

* WHEN...Until 2 PM MST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AZZ501>506-514-515-291915-
/O.CAN.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/
Western Pima County-Tohono O'odham Nation-
Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area-
South Central Pinal County-Southeast Pinal County-
Catalina and Rincon Mountains-Baboquivari Mountains-
1102 AM MST Fri Nov 29 2019

...WIND ADVISORY IS CANCELLED...

Winds have diminished below advisory levels.

$$

AZZ508>512-292100-
/O.CON.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Including the cities of Willcox, Clifton, Safford, 
and Chiricahua NM
1102 AM MST Fri Nov 29 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph 
  expected. Even windier in the mountains, where a Winter Storm 
  Warning is in effect.

* WHERE...Most of Southeast Arizona.

* WHEN...Through 2 PM MST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
058 
WWUS75 KTWC 292102
NPWTWC

URGENT - WEATHER MESSAGE
National Weather Service Tucson AZ
202 PM MST Fri Nov 29 2019

AZZ507-513-292215-
/O.EXP.KTWC.WI.Y.0010.000000T0000Z-191129T2100Z/
Upper San Pedro River Valley-
Dragoon and Mule and Huachuca and Santa Rita Mountains-
Including the cities of Sierra Vista, Benson, and Bisbee
202 PM MST Fri Nov 29 2019

...WIND ADVISORY HAS EXPIRED...

While still gusty in some location, winds will continue to slowly
diminish through the rest of the afternoon.

$$

AZZ508>512-292215-
/O.EXP.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/
Eastern Cochise County below 5000 feet-Upper Gila River Valley-
White Mountains of Graham and Greenlee Counties-
Galiuro and Pinaleno Mountains-Chiricahua Mountains-
Including the cities of Willcox, Clifton, Safford, 
and Chiricahua NM
202 PM MST Fri Nov 29 2019

...WIND ADVISORY HAS EXPIRED...

While still gusty in some location, winds will continue to slowly
diminish through the rest of the afternoon.

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 28, 10:46 AM MST, 1 hour 5 minutes earlier.

Area forecast discussion, Nov 28, 10:46 AM MST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
1046 AM MST Thu Nov 28 2019

.SYNOPSIS...A strong Pacific storm will bring significant valley
rain and mountain snow later today into Friday. Areas of flooding
possible. Windy conditions and much cooler temperatures are also
expected. Chilly overnight lows to end the week, with warmer
afternoon highs early next week. Another storm system may move
across the area next Wednesday.

&&

.DISCUSSION...As expected, our initial deep moisture influx
associated with the tropics brought 1 to 3 inches for much of
Cochise county with a few higher amounts. Heaviest areas hit were
southwest Cochise county and upstream over far northern Sonora.
The San Pedro River continues to be a concern with a flood warning
from the border to Fairbank through the day.

Otherwise we tweaked the forecast to allow for a little longer
break in between systems, lowering PoP values for the day and
slowing the onset of the best valley rain and mountain snow
chances Friday morning. Please see the previous discussions below
for additional details.

&&

.AVIATION...Valid through 29/18Z.
SCT-BKN clouds decks at 4k-7k ft MSL and BKN-OVC clouds at 10k-
14k ft MSL. Isolated to Scattered -SHRA into this evening, with
widespread valley RA and mountain SN across the entire forecast
area late tonight and Friday. Brief MVFR conditions today and
mountain top obscurations, with widespread MVFR to IFR conditions
tonight into Friday. SFC wind SLY/SELY at 10-15 kts thru 28/19Z,
becoming SLY and increasing to 15-22 kts with gusts to 25-30 kts
between 28/19Z and 29/04Z. SFC wind becoming SLY/SWLY aft 29/04Z
and increasing to 25-30 kts with gusts to 35-40 kts. Aviation
discussion not updated for TAF amendments.

&&

.FIRE WEATHER...Scattered valley rain and mountain snow showers will
continue across southeast Arizona into this evening. Widespread
valley rain and mountain snow is then expected tonight through
Friday. Significant snowfall will occur in the mountains, mainly
above 7000 feet. The precipitation will come to an end from west to
east late Friday night into Saturday. Strong and gusty winds will
also occur late this afternoon through midday Friday. High winds
will be possible in the mountains and some Cochise County valleys.
Dry and warmer conditions are then expected Sunday into Tuesday of
next week. Another storm system may impact the region mid to late
next week.

&&

.HYDROLOGY...Widespread 1" to 3" of rain across Cochise county has
led to significant rises in creeks and rivers with a few creeks
briefly exceeding bankfull. San Pedro River has seen significant
rises at Palominas and was above bankfull as of 10 AM, but the
rate of increase is now behind the forecast curve (which tops out
at 17 feet early this afternoon). Any additional rainfall today
should be light, before increasing again Friday morning.

&&

.CLIMATE...Daily rainfall records fell yesterday with more likely
falling over the next 2 days with some locals, mainly east and
south of Tucson, recording top 10 wettest November days. Its
possible that all-time wettest Novembers, will be approached or
exceeded, especially across Cochise county. It happened at Douglas
airport yesterday.

&&

.PREV DISCUSSION... /issued 402 AM MST Thu Nov 28 2019/
Doppler radar was showing light to moderate rain southeast of a
Clifton-Safford-Tucson-San Miguel line with bulk of the moderate
rain across Cochise county. Rainfall amounts across Cochise county
in the past 18 hours have mostly been in the 1"-3" with locally
higher amounts. This has lead to heavy runoff in creeks and
washes. Several areal flood warnings and small stream flood
advisory are currently in effect across Cochise county along with
a flash flood watch.

For today will see some easing of rainfall rates across Cochise
county showers. Today may end up a bit better than what current
forecast PoPs are before the part two impacts the area tonight
into Friday.

09z WPC surface analysis has cold front over far western Arizona
with latest guidance having this front hanging across wrn Arizona
into this afternoon before it starts to move across the rest of
the state tonight into Friday morning. This front will bring
another round of heavy rain, first starting out in western Pima
county later this afternoon into this evening and then sweeping
across the rest of the area tonight into Friday morning. Snow
levels will start to drift lower Thursday evening, to around 8000
feet initially. The strong cold front will push snow levels
rapidly lower Friday morning, bottoming out near 5000 feet Friday
night. Our best moisture and precip will correspond with snow
levels above 6000 feet just ahead of and with the FROPA. 1 to 2
feet of snow above 7000 feet with up to 3 feet near mountain
peaks. Around 6 inches possible at 6000 feet. Winds also a strong
with very strong winds pre-frontal with 40-50 mph common with
localized spots briefly around 60 mph.

Partial clearing from the west late Friday with a few snow
showers hanging on in the mountains Friday night into Saturday
morning. This system still expected to push quickly into the
central and northern plains Saturday with a dry westerly flow
behind it for most of the weekend. Chilly mornings, but a warming
trend for daytime highs by Sunday.

We could see another system by the middle of next week.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning from 11 PM this evening to midnight MST
Friday night for AZZ510>514.

Flash Flood Watch from 5 PM MST this afternoon through Friday
afternoon for AZZ501>506-509>511-514-515.

Wind Advisory from 11 PM this evening to 2 PM MST Friday for
AZZ501>515.

Flash Flood Watch through Friday afternoon for AZZ507-508-512-
513.

&&

Meyer

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 5:58 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Pima3 hr
Nov 27, 7:42 PM MSTAreal Flood WarningTWCCochise6 hr
Nov 27, 8:18 PM MSTAreal Flood AdvisoryTWCCochise3 hr
Nov 27, 9:12 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Pima3 hr
Nov 27, 9:58 PM MSTAreal Flood WarningTWCCochise6 hr
Nov 27, 11:17 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee, Pima5 hr
Nov 28, 1:43 AM MSTAreal Flood WarningTWCCochise9 hr
Nov 28, 2:45 AM MSTAreal Flood AdvisoryTWCCochise90 min
Nov 28, 8:56 AM MSTAreal Flood WarningTWCCochise9 hr
Nov 28, 11:43 AM MSTFlash Flood WatchTWCCochise, Graham, Pima, Santa Cruz29 hr
Nov 28, 11:51 AM MSTHigh Wind WarningTWCCochise, Graham, Pima, Santa Cruz23 hr

Nearby

Wind Advisories in Arizona, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.